Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Essentiality for Mönch type maps


Authors: Ravi P. Agarwal and Donal O'Regan
Journal: Proc. Amer. Math. Soc. 129 (2001), 1015-1020
MSC (2000): Primary 47H10
DOI: https://doi.org/10.1090/S0002-9939-00-05793-2
Published electronically: October 11, 2000
MathSciNet review: 1814140
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract:

A new fixed point theorem for Mönch maps on locally convex spaces is given. In addition, a continuation theorem for Mönch maps is presented.


References [Enhancements On Off] (What's this?)

  • [1] R.P. Agarwal and D. O'Regan, Nonlinear essential maps of Mönch, 1-set contractive demicompact and monotone $(S)_{+}$ type, Journal of Applied Mathematics and Stochastic Analysis, to appear.
  • [2] C. Corduneanu, Integral equations and applications, Cambridge Univ. Press, Cambridge, 1991. MR 92h:45001
  • [3] R. Engelking, General topology, Heldermann Verlag, Berlin, 1989. MR 91c:54001
  • [4] A. Granas, Sur la méthode de continuité de Poincare, C.R. Acad. Sci. Paris, 282(1976), 983-985. MR 53:11664
  • [5] D. Guo, V. Lakshmikantham and X. Liu, Nonlinear integral equations in abstract spaces, Kluwer Acad. Publishers, Dordrecht, 1996. MR 98a:45001
  • [6] G. Köthe, Topological vector spaces, Springer Verlag, New York, 1983.
  • [7] H. Mönch, Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces, Nonlinear Analysis, 4(1980), 985-999. MR 82c:34075
  • [8] D. O'Regan, Fixed points and random fixed points for weakly inward approximable maps, Proc. Amer. Math. Soc., 126(1998), 3045-3053. MR 99a:47084
  • [9] R. Precup, Generalized topological transversality and existence theorems, Libertas Mathematica, 11(1991), 65-79. MR 93a:54037
  • [10] W. Rudin, Functional analysis, McGraw Hill, New York, 1973. MR 51:1315
  • [11] F. Treves, Topological vector spaces, distributions and kernels, Academic Press, New York, 1967. MR 37:726
  • [12] E. Zeidler, Nonlinear functional analysis and its applications, I, Springer Verlag, New York, 1986. MR 87f:47083

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47H10

Retrieve articles in all journals with MSC (2000): 47H10


Additional Information

Ravi P. Agarwal
Affiliation: Department of Mathematics, National University of Singapore, 10 Kent Ridge Crescent, Singapore 119260

Donal O'Regan
Affiliation: Department of Mathematics, National University of Ireland, Galway, Ireland
Email: Donal.ORegan@nuigalway.ie

DOI: https://doi.org/10.1090/S0002-9939-00-05793-2
Received by editor(s): June 15, 1999
Published electronically: October 11, 2000
Communicated by: Jonathan M. Borwein
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society